Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    6
  • views
    5656

Entries in this blog

 

6 Weeks Done

Well, I had a follow up appointment with my derm. He gave me Tazorac cream for at night and Klaron lotion for the morning. This is all maintence. I am also considering getting the Olay spin cleansing brush to just keep my skin extra clean to allow for even better absorbtion of the products. So far so good. I have had 2 pimples since stopping. They went away quickly and were right before my period. Any thoughts/comments on the Olay Pro X Cleansing System? I am not splurging for the Clarisonic at

SavedByGrace1

SavedByGrace1

07/18/12

Last Reply:
07/18/12

 

2 Weeks Out

Dry lips-GONE Dry patch on arms/hands-GONE Joint pain Bone cracking Hair shedding Flushing/Tane Burn One nasty dry patch on face that won't leave
 

Done!

Well, I went to the derm yesterday at the end of my 5th month, and though he told me to do a 6th month, I mentioned my hair shedding and he told me that I could stop. I didn't realize this was such a scary side effect, I didn't have any shedding the first time I took it...I would really like some tips on whether or not this side effect resolves itself over time. That being said, I am curious, and I'm sure that others are curious as to how long it actually takes to notice a difference i
 

3 Months Down, 3 More To Go

I went to the Derm last week, which would be my half way point. Told him I was getting especially sore and achy, and so he agreed to lower my dosage this month to 60mg/day instead of my usual 80mg/day. I feel better already, but I have to say, he does plan to up it again for my final month in June. I really am praying so hard this works this time. I don't think I'd do Accutane again. When I think about it, it truly is a miracle worker, in my opinion. But I'm having a hard time this round.
 

The Accutane Is Eating My Eyes

For real, my eyes are so dry....and red. I fear beginning the use of drops because I have heard it said that you can become dependant on eyedrops and I certainly don't want that...I sitll have 3 months to go!

SavedByGrace1

SavedByGrace1

03/15/12

Last Reply:
03/15/12

 

Mid-Month 3

Hello All, just wanted to give a quick update...my skin looks amazing. I am on a much higher dosage...as I was finally able to calculate my recommended dosage and apparently mine is way off. I'm 120 lbs and on 80mg a day for 6 months....and I asked the Dr. if he was sure, and he said absolutely. Hopefully this will do the trick. My skin is just fine, I moisturize well. I am wearing only mineral makeup....finally. My nose is kinda raw on the inside, but nothing unmanageable.
 

Vitamins

So I was reading somewhere that if I take Fish Oil and Biotin supplements while on Tane' that will help with hair loss. To be honest, the first time I was on it, I don't remember hair loss, I wasn't active on these boards, and I wasn't even aware that was a side effect. Therefore, I don't think I had that issue last time, and I likely won't have it this time. But my hair is naturally thin and straight so I figured it cannot hurt. I already have Fish Oil and Biotin, so I was wondering i
 

One Week

Well it's been one week and I just have chapped lips. I am drinking tons of water as well. I still don't know what to do about the visible veins. Noone on here seems to have an issue, with the exception of an old board that I came across, but those members are not active on the boards anymore. I did call my Doctor and the nurse put me on hold to ask him and he said that it is completely unrelated to Accutane. Right, it just happened to start approximately 3 days after I was on the meds
 

It Starts

My lips are only slightly chapped....but I'm obsessed with chapstick in the first place, so it's no big deal. I was in the fitting room yesteday and I noticed that alllllll of my veins are very blue and prominent. They are not sticking out, but they are visible. Is this a side effect? I don't remember/wouldn't know last time, because I was sooooo tan. It was summer and I was tan prior to starting tane'. In any case, I'd like to know if this will ever go away. I have since stopped my ob
 

Starting Tonight

Well, I am picking up my first month of pills tonight. I am slightly nervous, but mostly excited. I am nervous because last time, I had this in the summer, so the dryness wasn't too awful...and now its deathly cold outside and I'm thinking it's going to be unbearable. In any case, I have to do it. I bought calcium to take, because I don't drink milk, and I was hoping it would help with joint pain, any thoughts on this??? Also are there any other vitamins I can take or that are recom

SavedByGrace1

SavedByGrace1

01/04/12

Last Reply:
01/05/12

 

Clear On The New Year

Well, I had a derm appointment yesterday, and I am going back on Accutane in January. What a way to start the new year. I was hoping to be clear by Christmas, but I guess that is unlikely. I took my first blood test immediately following my appointment. I am not nearly as excited as I was the last time, but I will do my best to remain optimistic. I asked my doc. about various other options that I have, and at this point, there isn't much else. I dont' want to be on antibiotics for the rest
 

One Weekend Down

Well, it's been an entire week since I have been off the anti-biotics and using my green tea sugar scrub and zinc. I just ordered some Bourjours makeup from ASOS because I got awesome reviews from it, we shall see, but for now, I'm sticking with the Almay Clear Complexion. Although it doesn't make my complexion clear, I can say it doesn't make it worse. The Tarte didn't work out for me unfortunately I really wanted to like it, but after using it two times, the clear side of my face, has 3
 

Tis' The Season

It never fails, I break out this time of year every single year, and it lasts until March or so, then it slowly winds down. Is it just me, or would anyone else like to wake up on Christmas morning and not have to slather on the makeup??? That's all I want this year. Silly me for not pre-scheduling my Derm appointments in advance! hahaha I should have known. I did schedule a Derm apt. with a new Doctor. It is a female this time, my previous derm was a male. Not that I think that mat
 

Sephora

Well, I went to Sephora last night. I was hoping to find a makeup expert. I feel as though my trip was mediocre. The saleswoman asked if I wanted full coverage. Truth be told, the answer is no. I don't want it, do I need medium coverage though, yes of course. I told her that I wanted something that wasn't matte and that matched my skin tone well, as I tend to have issues with this in the winter. However it had to have no pore clogging additives. In my experience, the Dermatolgoist a

SavedByGrace1

SavedByGrace1

11/17/11

Last Reply:
11/18/11

 

Three Days

Well, as you can clearly see by my signature, I have literally tried everything, and I mean everything under the sun to fight this stubborn acne. I think the hardest part is that I loathe makeup...I mean I completely hate it...I only wear it because I have to, and even still, I don't think I'm very successful with it, if you know what I mean. I don't know how to choose my winter color, I don't know the best kind for me, I really love the idea of mineral makeup, but I cannot tell if it's b
  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×